# SDR RAIA960142

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 870
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Press Switch
- Part number: 1103P0645
- Condition: Failed
- Location: Rt Engine
- Part time: 2,298 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

STL- FLT 7454 - RIGHT FUEL CAPTION ILLUMINATED ON TAKEOFF ROLL.  MAINTENANCE PLACED ON DMI 73-2.  MAINTENANCE LATER CLEARED DMI BY REPLACING LOW FUEL PRESSURE SWITCH, GROUND RUNS GOOD.  (X)
